# SDR SWAA2024090312245

- Difficulty date: July 13, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,940 hours, 31,798 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TE: DEFLECTION CONTROL RIB; FIXED UPPER PANEL TRANSVERSE SUPPORT O/B RIVET HAS CRACK.<[01] REMOVED AND REPLACED LH WING TE: DEFLECTION CONTROL RIB; FIXED UPPER PANEL TRANSVERSE SUPPORT AND O/B RIVET PER SRM 51-40-02-0G-0 STEP 4
